Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 2(302), Pages 5–24 (Mi umn1058)  

This article is cited in 7 scientific papers (total in 7 papers)

Classification of Markov chains describing the evolution of random strings

A. S. Gairat, V. A. Malyshev, M. V. Men'shikov, K. D. Pelikh

M. V. Lomonosov Moscow State University

Full text: PDF file (307 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:2, 237–255

Bibliographic databases:

UDC: 519.217
MSC: 60J27, 60G50
Received: 15.02.1995

Citation: A. S. Gairat, V. A. Malyshev, M. V. Men'shikov, K. D. Pelikh, “Classification of Markov chains describing the evolution of random strings”, Uspekhi Mat. Nauk, 50:2(302) (1995), 5–24; Russian Math. Surveys, 50:2 (1995), 237–255

Citation in format AMSBIB
\Bibitem{GaiMalMen95}
\by A.~S.~Gairat, V.~A.~Malyshev, M.~V.~Men'shikov, K.~D.~Pelikh
\paper Classification of Markov chains describing the evolution of random strings
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 2(302)
\pages 5--24
\mathnet{http://mi.mathnet.ru/umn1058}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1339262}
\zmath{https://zbmath.org/?q=an:0856.60069}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50..237G}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 2
\pages 237--255
\crossref{https://doi.org/10.1070/RM1995v050n02ABEH001701}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TP57000002}


Linking options:
  • http://mi.mathnet.ru/eng/umn1058
  • http://mi.mathnet.ru/eng/umn/v50/i2/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Malyshev, “Interacting strings of symbols”, Russian Math. Surveys, 52:2 (1997), 299–326  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Comets, F, “Lyapunov functions for random walks and strings in random environment”, Annals of Probability, 26:4 (1998), 1433  crossref  mathscinet  zmath  isi  elib
    3. He, QM, “Classification of Markov processes of M/G/1 type with a tree structure and its applications to queueing models”, Operations Research Letters, 26:2 (2000), 67  crossref  mathscinet  isi  elib
    4. He, QM, “A fixed point approach to the classification of Markov chains with a tree structure”, Stochastic Models, 19:1 (2003), 75  crossref  mathscinet  isi
    5. V. A. Malyshev, “On mathematical models of the service networks”, Autom. Remote Control, 70:12 (2009), 1947–1953  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    6. Andréa V. Rocha, Alexandre B. Simas, André Toom, “Substitution Operators”, J Stat Phys, 2011  crossref
    7. Houdre Ch., Litherland T.J., “On the Limiting Shape of Young Diagrams Associated With Markov Random Words”, Markov Process. Relat. Fields, 26:5 (2020), 779–837  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:363
    Full text:205
    References:50
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022